发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Hrushovski Ehud. Unidimensional theories are superstable. Annals of pure and applied logic, vol. 50 (1990), pp. 117–138.Hrushovski Ehud. Almost orthogonal regular types. Annals of pure and applied logic, vol. 45 (1989), pp. 139–155.

Hrushovski Ehud. Unidimensional theories are superstable. Annals of pure and applied logic, vol. 50 (1990), pp. 117–138.Hrushovski Ehud. Almost orthogonal regular types. Annals of pure and applied logic, vol. 45 (1989), pp. 139–155.

Wagner, Frank
  • 期刊名称The Journal of Symbolic Logic
  • 作者Wagner, Frank
  • 卷第57卷
  • 期第2期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小324.61KB
  • 发表时间1992-06
  • DOI10.2307/2275315
  • 页码762-763
← 返回【学霸图书馆】主页